# SDR ASOA2015121214213

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,628 hours, 29,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R NR 2 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-05. IPC 33-51-04, FIG 1, ITEM 18.  OPS CHECK GOOD.
